Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Having TB in neck, lymph node. Took akt4, taking r-cinex. Infection following surgery. Took magnex. Is this right treatment?

hi,i m having TB in neck , lymph node region,i was taking akt4 from last 9 week now doctor has changed akt4 to r-cinex,i got operated 6 weeks before n doctor has taken out all the puss,still while cleaning everyday little discharge is coming n 10 days before i got aching across my body n recently 5 days before few boils has occur here n there in my body, Doctor said its the side effect of the operation ,while operation the bacteria mix with the blood ,so it happens in some patients,he started giving me injection name magnex,2dose completed one last today i hav to take,is my treatment going correct
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear Mr Shankar

You have been diagnosed to have tubercular lymphadenitis. The treatment for this condition as recommended by WHO is for 6 months. The regimen started for the treatment is appropriate.
Coming the surgery and the boils that you developed then , it is difficult to establish the cause of boils all over your body, as most skin lesions are diagnosed based on the picture of the lesion.
In absence of a clinical examination, Your treating doctor is in the right position to identify the cause of the lesion based on the clinical picture.
If your symptoms are subsiding with the given line of therapy you must be getting the right treatment.
It would be advisable to have a detailed discussion with your treating doctor or seek a premium consultation with all your relevant records.
wishnig you a speedy recovery.
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor